MathSciNet Relay Station
MathSciNet bibliographic data
MR1143483 (93a:14036) 14J30 (14C30)
Paranjape, Kapil H. Curves on threefolds with trivial canonical bundle. Proc. Indian Acad. Sci. Math. Sci. 101 (1991), no. 3, 199–213.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement